Is there anyway I can minimise the unwanted effects I experience of protocol changes?
I crash really bad and feel so tired that I can’t properly function, this literally happens anytime I change or amend my protocol.
Reason I ask is I will be switching from Testosterone Cypionate shortly from Testosterone Enanthate.
I’m currently at 75mg week of E split into two doses.
I will be hopefully trying 90mg a week of Cypionate after dropping HCG.
Should I continue the twice a week injections or try a different injection protocol with the Cypionate.
My SHBG is 13nmol/l so very low.
I struggle with libido on Enanthate which is why I’m going to try Cypionate as I have heard for some people it can be a lot better.
I recently trialled one shot of 10mg Propionate a couple of weeks ago and man that was crazy! Lol! Hit me like train and libido was through the roof!
I’ve also heard that some people like the 1 big dose of testosterone a week to get that spike or hit from the testosterone?
Any help, advice as always is appreciated, I have looked through virtually every thread on here and everyone on here seems to be clued up and the best when it comes to advice etc